# SDR UPS96205623

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940UP
- Make and model: Boeing 727185C
- Aircraft serial: 19826
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fs 1080
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR D-CHECK, MAINTENANCE REPORTED FUSELAGE SKIN UPPER LAP CORRODED BEYOND LIMITS AT STR 10R, FROM FS 1080-1122.  REMOVED DAMAGE PER SRM 53-30-03 AND INSTALLED CONICAL WASHERS PER SRM 51-30-5 AND INSTALLED REPAIR PARTS PER SRM 51-30-5.
